all over my body. this has been going on for 2 months now almost. I’m absolutely miserable this is the worst it’s been since it first started and benedryl isn’t working they’re just getting bigger and spreading all over. I’m miserable and I can’t stop crying. I feel so ugly and like I’m just a burden. I just want it to go away
HALEY FORD OWENS I’m so sorry you are having to go through this! I have felt the same exact way over the past two years. I have cried got mad and took it out on others. It will get better at times. And remember this, you are not ugly or a burden. You are loved! Keep your head up and remember you are def not alone with this!
JENNA LECKRONE it’s just been hard for me cause it came out of nowhere one day and has just gotten worse ever since. Some days are better than others but these last 2 weeks it’s been the worst it’s been since I first started breaking out.
NATASHA FENNEMA What works best for me is to not take my antihistamines unless the itch and hives or angioedema swelling are severe enough. Mine are not totally severe every day all day anymore because I started taking less. I find the more antihistamines I take, the harder my body fights to produce those histamines, and the hives get worse amd respond less to the antihistamines then its off to steroids for relief and then the cycle starts all over again. I am breaking the cycle by only taking my prescription antihistamines maybe a few times a week instead of a couple times a day like my allergist advices… I tough it out as long as I can and do my best to stay busy and ignore the itch and pain and swelling as long as possible. I admit I have a higher tolerance to pain etc than many others so this may not work for everyone. But it is an idea
KENSHA-SHA HIPPLEWITH I thought not food also but I saw a post on here about histame restricted/low diet. I’ve only been doing it about 4 days but I have way less hives. My body was covered just like yours. The meds I’ve been on for 6 days so far I don’t believe they help at all, 180 mg allegra in morning and 10 mg zyrtec at bedtime. Benadryl makes my hives worse. Also, I posted about what could help the itch and burn and someone posted liquid spray burn relief with lidocaine, it does help me. I know it isn’t easy, you are not alone, stay strong. We understand
AMANDA WEAVER Maybe try a different over the counter antihistamine, rather than benedryl.. I personally stopped them because it made my hives worse, due to the types of dyes in the pill coating. Maybe try Reactine or something along that line. We all relate to how you feel, and it can be so exhausting at times. There are many specialists and doctors out there that will all have different opinions and suggestions. I have recently gone to a naturopathic doctor and after 26 years with chronic hives, I am on my way to healing… Never give up hope. We are all here with ya!